What steps will the nurse take to decrease the effects on the patient.

What steps will the nurse take to decrease the effects on the patient.

 

 

 

A patient with cancer, receiving chemotherapy is admitted with a systemic mycoses. She is going to be started on amphotericin B to treat the infection.

What additional information needs to be gathered about this patient?

Why is this patient at risk for a fungal infection?

The nurse will anticipate the adverse effects of this medication on specific organs. What baseline lab tests should the nurse expect to review and regularly monitor in this patient and why?

What are the major adverse effects of amphotericin B

What steps will the nurse take to decrease the effects on the patient.

Describe comfort measures that should be used for this patient.

Patients receiving chemotherapy are at risk of myelosuppression. What does this mean and how will the nurse care for the patient because of the myelosuppression?

PLACE AN ORDER WITH US TODAY AND GET QUALITY WORK IN NO TIME.

What steps will the nurse take to decrease the effects on the patient.
Scroll to top